| Model Number |
630-2231212-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
Cardiac Arrest (1762)
| Date of Event |
09/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The device performed to specification.A review of the device log indicates the customer was not in the correct lead view.The device was in lead ii during the patient event and the user never changed to pads view.Had the user changed to the correct view or selected any defib related key the device would have displayed the ecg signal in pads view.The device functioned as intended.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that while attempting to defibrillate a 78-year-old female patient, the device was unable to obtain an ecg signal via electrode pads.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.